# SDR DL73S060195

- Difficulty date: March 16, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 62,637 hours, 46,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FASTENER HOLE AT FUSELAGE STATION 393 AND STRINGER 4R.  DAMAGED SKIN WAS TRIMMED OUT AND REPAIR DOUBLER AND TRIPLER INSTALLED.
